# SDR DHL2001727500

- Difficulty date: August 16, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- Aircraft serial: 20204
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; RT MAIN LANDING GEAR STRUT DOOR HAS EXCESS PLAY.  REMOVED AND REPLACED BUSHINGS ON FWD HINGE HANGER ON FLAP TRACK PER B727 M/M 20-10-7.  REMOVED AND REPLACED GIMBAL, BOLT, NUT & BUSHINGS ON STRUT DOOR B727 M/M 32-10-1, OPS CK PER B727 M/M 32-11-0.
